Mathematische Annalen

, Volume 310, Issue 3, pp 571–600

Twisted representations of vertex operator algebras

Authors

  • Chongying Dong
    • Department of Mathematics, University of California, Santa Cruz, CA 95064, USA (e-mail address: dong@cats.ucsc.edu; hli@crab.rutgers.edu; gem@cats.ucsc.edu)
  • Haisheng Li
    • Department of Mathematics, University of California, Santa Cruz, CA 95064, USA (e-mail address: dong@cats.ucsc.edu; hli@crab.rutgers.edu; gem@cats.ucsc.edu)
  • Geoffrey Mason
    • Department of Mathematics, University of California, Santa Cruz, CA 95064, USA (e-mail address: dong@cats.ucsc.edu; hli@crab.rutgers.edu; gem@cats.ucsc.edu)

DOI: 10.1007/s002080050161

Cite this article as:
Dong, C., Li, H. & Mason, G. Math Ann (1998) 310: 571. doi:10.1007/s002080050161
Mathematics Subject Classification (1991): 17B69, 17B68, 81T40

Copyright information

© Springer-Verlag Berlin Heidelberg 1998